# SDR 2003FA0000840

- Difficulty date: August 1, 2003
- Submitted: August 20, 2003
- Operation: General aviation
- Aircraft: N500PJ
- Make and model: Mtsbsi MU2B36
- Aircraft serial: 668
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 021350
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, THE TIRE DISINTEGRATED.  ASSURE THE TIRE WAS FLAT ON LANDING, DUE TO RUNWAY FOD ON TAKEOFF.
